Singularly perturbed degenerated parabolic equations and application to seabed morphodynamics in tided environment - Archive ouverte HAL Access content directly
Journal Articles Discrete and Continuous Dynamical Systems - Series A Year : 2011

Singularly perturbed degenerated parabolic equations and application to seabed morphodynamics in tided environment

Abstract

In this paper we build models for short-term, mean-term and long-term dynamics of dune and megariple morphodynamics. They are models that are degenerated parabolic equations which are, moreover, singularly perturbed. We, then give an existence and uniqueness result for the short-term and mean-term models. This result is based on a time-space periodic solution existence result for degenerated parabolic equation that we set out. Finally the short-term model is homogenized.
Fichier principal
Vignette du fichier
FaFrSeVDCDSAHal.pdf (387.19 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00433133 , version 1 (20-11-2009)
hal-00433133 , version 2 (26-02-2010)
hal-00433133 , version 3 (12-05-2010)

Identifiers

Cite

Ibrahima Faye, Emmanuel Frenod, Diaraf Seck. Singularly perturbed degenerated parabolic equations and application to seabed morphodynamics in tided environment. Discrete and Continuous Dynamical Systems - Series A, 2011, 29 (3), pp.1001-1030. ⟨10.3934/dcds.2011.29.1001⟩. ⟨hal-00433133v3⟩
358 View
284 Download

Altmetric

Share

Gmail Facebook X LinkedIn More